Common Fixed Point Theorem for a New Type of $F-$Contraction in $b-$Metric Spaces


Abstract views: 41 / PDF downloads: 30

Authors

  • Qiancheng Wang School of Mathematics and Systems Science, Shenyang Normal University, Shenyang, China
  • Ruifu Chen Personnel Department, Shenyang Normal University, Shenyang, China
  • Jialu Wang School of Mathematics and Systems Science, Shenyang Normal University, Shenyang, China

Keywords:

$b-$metric spaces, fixed point, $\alpha _{s}-$orbital admissible mapping, $F-$type functions

Abstract

In this paper, firstly, we introduce the notion of contraction of $F-$type function and the concept of $\alpha _{s} -$orbital admissible mapping. Secondly, we establish a fixed point theorem for this type contraction in the setting of complete $b-$metric spaces and substantiate our theoretical findings with a supportive example. This approach not only broadens the spectrum of fixed point theory but also demonstrates the practical applicability of our results in the analysis of $b-$metric spaces.

Downloads

Published

20-05-2004

How to Cite

Qiancheng Wang, Ruifu Chen, & Jialu Wang. (2004). Common Fixed Point Theorem for a New Type of $F-$Contraction in $b-$Metric Spaces. International Journal of Mathematics And Its Applications, 12(2), 27–34. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1463

Issue

Section

Research Article